# SDR CA190726011

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   STRANGE BEHAVIOR OF A/T  DURING CLIMB OUT WITH CLIMB THRUST, THE A/T STARTED TO CHANGE THE CLIMB SETTING BETWEEN G/A THRUST AND CLIMB THRUST. ASSOCIATED WITH A SIGNIFICANT MOVEMENT OF THE THRUST LEVERS. AFTER SELECTING ANOTHER CLIMB MODE, THE SITUATION CHANGED TO NORMAL. EVENT BUTTON PRESSED. (TC# 20190726011)
